# SDR N6WA2013072302

- Difficulty date: July 23, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 23,858 hours, 17,023 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON & SPOILER IS INDICATING PARTIALLY UP.  SWAPPED SSCU NR 1 AND NR 2 FOR TROUBLESHOOTING PURPOSES IAW AMM 27-61-05, PERFORMED OP'S CHECKED, NO FIX, REINSTALLED SSCU'S IN ORIGINAL POSITIONS.
